# SDR C2XA01IA094

- Difficulty date: January 9, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120ER
- Aircraft serial: 120125
- Aircraft time: 24,067 hours, 30,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 12019264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MYR - DURING CONTINENTAL EXPRESS C-CHECK, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED BEYOND LIMITS BETWEEN FRAMES 37 AND 39.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED OMEGA BEAM IN ACCORDANCE WITH EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
